# SDR R61A20181231265

- Difficulty date: December 30, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 27,944 hours, 21,936 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Fod
- Location: R2
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE WILL NOT DISARM. FOUND DEBRIS PREVENTING DOOR OPERATION. REMOVED DEBRIS AND PERFORMED OPS CHECK OF DOOR IAW AMM 52-42-00 SUB TASK 940-002-A. OPS CHECK GOOD.
